# SDR QXEA0101434

- Difficulty date: September 3, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 10,477 hours, 14,258 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOI - FLIGHT ATTENDANT REPORTS A "BURNING SMELL" UPON ENGINE START THAT CLEARS UP AFTER TAKE-OFF. AIRCRAFT DOWN FOR MAINTENANCE.
